# SDR SWIA200414027

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 23,482 hours, 20,186 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47259701
- Part serial: 0105
- Condition: Malfunctioned
- Location: Fire Detector
- Part time: 13,010 hours, 10,751 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ATTEMPT APU START AIRBORNE, RECEIVED APU FIRE MESSAGE AND AURAL, THEN FIRE FAIL (APU).  REMOVED AND REPLACED FIRE CONTROL UNIT IAW 26-00-00.  OPERATIONAL CHECK GOOD.
